# SDR IPXA2016050402914

- Difficulty date: April 14, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB71283
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING NR 1 SLAT L/E FILLET ASSY RIB CRACKED AT BS XIS 150.74.  R & R LT WING NR 1 SLAT L/E FILLET ASSY IAW AMM 27-80-21-400-801.
